The e-property of asymptotically stable Markov-Feller operators

TytułThe e-property of asymptotically stable Markov-Feller operators
Publication TypeJournal Article
Rok publikacji2021
AutorzyKukulski R, Wojewódka-Ściążko H
JournalColloquium Mathematicum 165 (2021), 269-283
Abstract

In this work, we prove that any asymptotically stable Markov-Feller operator possesses the e-property everywhere outside at most a meagre set. We also provide an example showing that this result is tight. Moreover, an equivalent criterion for the e-property is proposed.

URLhttps://arxiv.org/abs/2001.05785
DOI10.4064/cm8165-6-2020

Projekt: